The Hardy-Ramanujan-Rademacher Expansion for cm,m,(n)
Mahadevaswamy. B.S.
Q – binominal co-efficient, Frobenius partitions, analogous congrevence
In this paper we obtain the Hardy – Ramanujan – Rademacher series for ck,h(n) on the lines of L.W.Kolitsch. The existence of such series for c1,k(n) ck,1(n)and was asked for by Andrews and later obtained by Kolitsch. Finally we extend the results on q-binomial coefficients and q-series representation of Andrews to our function ck,h(n). Andrews has established the two congruences c1-2(5n + 3) C2-1 (5n + 3) O (mod 5). We whow that the analogous congruence c2,2(5n + 3) O (mod 5) is false for n = 2. We also study generalised Frobenius partitions with some restriction on its parts.
Article Details
Unique Paper ID: 157484

Publication Volume & Issue: Volume 9, Issue 7

Page(s): 287 - 296
Article Preview & Download

Share This Article

Join our RMS

Conference Alert

NCSEM 2024

National Conference on Sustainable Engineering and Management - 2024

Last Date: 15th March 2024

Call For Paper

Volume 11 Issue 1

Last Date for paper submitting for Latest Issue is 25 June 2024

About Us enables door in research by providing high quality research articles in open access market.

Send us any query related to your research on

Social Media

Google Verified Reviews